FATMAH B. JAMJOOM
FATMAH B. JAMJOOM
Professor, Mathematics Department, King Abdul Aziz University
Verified email at kau.edu.sa
Title
Cited by
Cited by
Year
Higher education for women in the Kingdom of Saudi Arabia
FB Jamjoom, P Kelly
Higher Education in Saudi Arabia, 117-125, 2013
732013
APPROXIMATION AND CONVEX DECOMPOSITION BY EXTREMALS AND THE λ-FUNCTION IN JBW*-TRIPLES
FB Jamjoom, AA Siddiqui, HM Tahlawi, AM Peralta
The Quarterly Journal of Mathematics 66 (2), 583-603, 2015
142015
On the tensor products of JW-algebras.
FB Jamjoom
Can. J. Math. 47 (4), 786-800, 1995
12*1995
On the Geometry of the Unit Ball of a JB*-Triple
HM Tahlawi, AA Siddiqui, FB Jamjoom
Abstract and Applied Analysis 2013, 1-8, 2013
102013
Colocality and twisted sums of Banach spaces
HM Jebreen, FBH Jamjoom, D Yost
Journal of mathematical analysis and applications 323 (2), 864-875, 2006
102006
On the tensor products of JC-algebras
FB JAMJOOM
The Quarterly Journal of Mathematics 45 (1), 77-90, 1994
81994
The connection between the universal enveloping C*-algebra and the universal enveloping von Neumann algebra of a JW-algebra
FBH Jamjoom
Mathematical Proceedings of the Cambridge Philosophical Society 112 (3), 575-579, 1992
71992
Jordan weak amenability and orthogonal forms on JB-algebras
FB Jamjoom, AM Peralta, AA Siddiqui
Banach Journal of Mathematical Analysis 9 (4), 126-145, 2015
62015
On the tensor products of simple -algebras.
FB Jamjoom
Michigan Mathematical Journal 41 (2), 289-295, 1994
51994
The λ-function in JB⁎-triples
HM Tahlawi, AA Siddiqui, FB Jamjoom
Journal of Mathematical Analysis and Applications 414 (2), 734-741, 2014
42014
Lucas’ Theorem for generalized pseudoderivatives of abstract polynomials
I Bajunaid, FBH Jamjoom, N Zaheer
Arab Journal of Mathematical Sciences 5 (2), 33-49, 1999
3*1999
Extremally rich JB∗-triples
FB Jamjoom, AM Peralta, AA Siddiqui, HM Tahlawi
Annals of Functional Analysis 7 (4), 578-592, 2016
22016
Čebyšėv subspaces of JBW∗-triples
FB Jamjoom, AM Peralta, AA Siddiqui, HM Tahlawi
Journal of Inequalities and Applications 2015 (1), 1-15, 2015
22015
Locally and Colocally Factorable Banach Spaces
FBH Jamjoom, HM Jebreen
Mathematical Journal of Okayama University 51 (1), 159-176, 2009
22009
Injective JW-algebras
FB Jamjoom
Kyungpook Mathematical Journal 47 (2), 267-276, 2007
22007
A Generalization of Walsh's Two-Circle Theorem to Vector Spaces
I Bajunid, FBH Jamjoom, N Zaheer
Journal of Mathematical Analysis and Applications 210 (2), 459-471, 1997
21997
Nuclear JC-algebras and tensor products of types
FB Jamjoom
International Journal of Mathematics and Mathematical Sciences 16 (4), 717-723, 1993
21993
Certain aspects of the theory of abstract homogeneous polynomials
FB Jamjoom, N Zaheer
M. Sc. thesis, King Saud Univ., Riyadh, 1985
21985
Linear maps which are anti-derivable at zero
DA Abulhamil, FB Jamjoom, AM Peralta
arXiv preprint arXiv:1911.04134, 2019
12019
Quasi-Jordan Banach Algebras
RK Alhefthi, AA Siddiqui, FB Jamjoom
Abstract and Applied Analysis 2014, 2014
12014
The system can't perform the operation now. Try again later.
Articles 1–20